# SDR COEA2023122907801

- Difficulty date: October 31, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572303200
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 100014 HEAVY CHECK   COE/MAJOR REPAIR: FRAME 23B FWD SURFACE & LOWER LEGS HAVE LEVEL 2 CORROSION BETWEEN STRINGERS 21L-21R. CORRECTIVE ACTION: SRM SPLICE REPAIR PER 530000-300-828-A01.
